Revista Matemática Iberoamericana

Revista Matemática Iberoamericana publishes original research articles in all areas of Mathematics. Journal issues published after 2011 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. Starting with Volume 28 (2012), Revista Matemática Iberoamericana is being printed and distributed by the European Mathematical Society Publishing House.

Top downloads over the last seven days

Socle theory for Leavitt path algebras of arbitrary graphsGonzalo Aranda Pino , Dolores Martín Barquero , Cándido Martín González , and Mercedes Siles Molina Volume 26, Number 2 (2010)
Analysis of the free boundary for the $p$-parabolic variational problem $(p\ge 2)$Henrik ShahgholianVolume 19, Number 3 (2003)
A logarithmic Sobolev form of the Li-Yau parabolic inequalityDominique Bakry and Michel Ledoux Volume 22, Number 2 (2006)
Infinite groups with many permutable subgroupsAdolfo Ballester-Bolinches , Leonid A. Kurdachenko , Javier Otal , and Tatiana Pedraza Volume 24, Number 3 (2008)
Special Toeplitz operators on strongly pseudoconvex domainsŽeljko Čučković and Jeffery D. McNeal Volume 22, Number 3 (2006)
  • ISSN: 0213-2230 (print)
  • Publisher: Real Sociedad Matemática Española
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2002--2011
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/rmi